# SDR CAL960352

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 2761 · Drag Control Actuator
- Part: Act Fitting
- Part number: 65671956
- Condition: Cracked
- Location: Nr 5 Spoiler
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK AT ROD ATTACH POINT OF NR 5 SPOILER INBOARD ACTUATOR FITTING.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (X)
